Some theorems in the theory of $\Psi$-stability in cooperative games
Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 61-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_1_a14,
author = {O. N. Bondareva},
title = {Some theorems in the theory of $\Psi$-stability in cooperative games},
journal = {Doklady Akademii Nauk},
pages = {61--63},
year = {1963},
volume = {153},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a14/}
}
O. N. Bondareva. Some theorems in the theory of $\Psi$-stability in cooperative games. Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 61-63. http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a14/